# SDR MWEA020258

- Difficulty date: April 11, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 47,016 hours, 34,111 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Warning System
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

OVERSPEED WARNING SOUNDED.  REJECTED TAKEOFF AT LESS THAN 20 KTS.  DEFERRED OVERSPEED WARNING.  PERFORMED ADJUSTMENT/TEST OF OVERSPEED WARNING SYSTEM.  REF MM 34-10-5.  NO DEFECTS NOTED.
